# SDR SWAA2013011711507

- Difficulty date: January 5, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: 5940751
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APRON CRACKED AT FWD END AFT LOWER COWLING ATTACH POINT (REF EA 17-54-03471 1R).  CUT OUT DAMAGE AT LT APRON FWD END AFT LOWER COWL ATTACH POINT, ON HFEC FABRICATED REPAIR DOUBLER FROM 2024 T3.071 (8 3/4" X 2 1/2") PO #90015.
